lacking vit b12

For all your questions and experiences of illnesses associated with FM e.g. thyroid, IBS, TMJD etc.

Moderators: perseus, *Lisa*, FluppyPuffy

lacking vit b12

Postby armfaw » Thu Aug 08, 2013 9:41 am

is this to do with fibro? I have to have vit b12 jabs every 3 months.. also every so often folic acid.. dr also said my haemoglobin was a bit high.. and something about white blood cells..
armfaw
UKFM Member
 
Posts: 75
Joined: Wed Jul 17, 2013 7:59 am
Location: cornwall

Re: lacking vit b12

Postby denys » Fri Aug 09, 2013 2:18 pm

Its pernicious anaemia I have it and so does my daughter, there do seem to be a lot of members with it but dont think its part of FM just one of those associated conditions that seem to go hand in hand with fibro :-? :-? :-? :-? :-?
Denys

As a Public Moderator of this forum my opinions/views expressed are personal and are no more valid than those of other members and not necessarily those of UKFibromyalgia.
User avatar
denys
UKFM Veteran
 
Posts: 11901
Joined: Tue Feb 09, 2010 10:05 pm

Re: lacking vit b12

Postby armfaw » Fri Aug 09, 2013 9:42 pm

denys wrote:Its pernicious anaemia I have it and so does my daughter, there do seem to be a lot of members with it but dont think its part of FM just one of those associated conditions that seem to go hand in hand with fibro :-? :-? :-? :-? :-?

dr said i'm not anaemic just said I was malabsorbing....
armfaw
UKFM Member
 
Posts: 75
Joined: Wed Jul 17, 2013 7:59 am
Location: cornwall

Re: lacking vit b12

Postby toplessbug » Fri Aug 09, 2013 10:18 pm

Doc put me have B12 injections every 3 months plus frolic acid tabs. Also low vitamin D more tablets.
Rattle when we walk.

Sent with gentle hugs xxxx
toplessbug
UKFM Member
 
Posts: 252
Joined: Mon Apr 30, 2012 8:23 am

Re: lacking vit b12

Postby Jeany » Tue Aug 20, 2013 3:46 pm

My GP thinks this may be the cause of me losing the feeling in my lower legs.

I used to have vitamin B12 injections, but my old GP stopped them and my sister who also has the injections has always said that they ahould not have been stopped.
More tests for me ha ha
Do you ever lose the feeling in your lower legs ?
Jeany
UKFM Member
 
Posts: 120
Joined: Tue Aug 20, 2013 10:14 am

Re: lacking vit b12

Postby armfaw » Wed Aug 21, 2013 10:31 am

Jeany wrote:My GP thinks this may be the cause of me losing the feeling in my lower legs.

I used to have vitamin B12 injections, but my old GP stopped them and my sister who also has the injections has always said that they ahould not have been stopped.
More tests for me ha ha
Do you ever lose the feeling in your lower legs ?

hi, don't lose feelings in my legs.. your sister is right, they should not of stopped your jabs.
armfaw
UKFM Member
 
Posts: 75
Joined: Wed Jul 17, 2013 7:59 am
Location: cornwall


Return to Associated and Other Health Problems

Who is online

Users browsing this forum: No registered users and 1 guest